American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. Asymptotic parabolicity for strongly damped wave equations. Proceedings of Symposia in Pure Mathematics 87 119-131.
Book volume table of contents   
View Article: PDF

[2] Alex Mahalov and Sergei K. Suslov. Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation. Proc. Amer. Math. Soc. 143 (2015) 595-610.
Abstract, references, and article information   
View Article: PDF

[3] R. D. Hazlett and D. K. Babu. Readily computable Green's and Neumann functions for symmetry-preserving triangles. Quart. Appl. Math. 67 (2009) 579-592. MR 2547641.
Abstract, references, and article information
View Article: PDF

[4] Xiaoping Xu. Asymmetric and moving-frame approaches to Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 163-193. MR 2497602.
Abstract, references, and article information
View Article: PDF

[5] Xiaoping Xu. Stable-range approach to the equation of nonstationary transonic gas flows. Quart. Appl. Math. 65 (2007) 529-547. MR 2354886.
Abstract, references, and article information
View Article: PDF

[6] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Benoît Mselati. Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation. Memoirs of the AMS 168 (2004) MR 2031708.
Book volume table of contents   

[8] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald B. Folland. Hermite distributions associated to the group $O(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 1751-1763. MR 1451801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Paul Smith. Polynomial solutions to constant coefficient differential equations . Trans. Amer. Math. Soc. 329 (1992) 551-569. MR 1013339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. L. Burkholder. A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$. Bull. Amer. Math. Soc. 7 (1982) 591-595. MR 670133.
Abstract, references, and article information   
View Article: PDF

[12] Harumi Hattori. The partial differential equation $u\sb{t}+f(u)\sb{x}=-cu$ . Proc. Amer. Math. Soc. 86 (1982) 395-401. MR 671202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Abdullah Altin. Some expansion formulas for a class of singular partial differential equations . Proc. Amer. Math. Soc. 85 (1982) 42-46. MR 647894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[15] David H. Wood. Simple Riemann functions. Bull. Amer. Math. Soc. 82 (1976) 737-739. MR 0410102.
Abstract, references, and article information   
View Article: PDF

[16] Leon Ehrenpreis. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975) 1109-1111. MR 0419685.
Abstract, references, and article information   
View Article: PDF

[17] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1